Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Period not stopped bleeding, tired. What's the reason and cure?

I had my last period for 15 days with no sign of stopping. My doctor gave me some medication to stop the bleeding. I am always tired, bloated, and gained a few pounds. I had an ultrasound and blood work. My doctor said that ultrasound is negative and blood work is normal. I don't have an answer why my period was too long.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for using HCM
Prolonged bleeding could be due to hormonal imbalance. It's common after thirties and fourties of age. Please mention your age in next question.

Tieredness was due to your prolonged blood loss. As your blood test are normal, I hope your Hb is also with in normal limits.

Take nutritious diet.
Brisk walk daily for a hour.

If your bleeding problem continues in subsequent cycles, you need to be get evaluated by a gynaecologist.

Have a good health

Dr. Vidya
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor